MathSciNet Relay Station
MathSciNet bibliographic data
MR969245 20F32 (57M05 57N05 57R30)
Morgan, John W. Ergodic theory and free actions of groups on ${\bf R}$-trees. Invent. Math. 94 (1988), no. 3, 605–622.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement